# SDR DALA2018042202778

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME DENTED AT BS 800, ABOVE STRINGER 24L. FABRICATED AND INSTALLED A J SECTION IAW SRM 53-00-07 REPAIR 5, APPLIED CORROSION PREVENTIVE FINISH IAW PS 900-2 NO5, DECAL APPLIED IAW PS 900-5-1 NO4.
